Journal article
A generic polynomial solution for the differential equation of hypergeometric type and six sequences of orthogonal polynomials related to it



Publication Details
Authors:
Koepf, W.; Masjed-Jamei, M.
Publication year:
2006
Journal:
Integral Transforms and Special Functions
Pages range:
559-576
Volume number:
17
Start page:
559
End page:
576
ISSN:
1065-2469

Abstract
In this work, we present a generic formula for the polynomial solution families of the well-known differential equation of hypergeometric type sigma(x) y(n)''(x)+tau(x)y(n)'(x)-lambda(n)y(n)(x)=0 and show that all the three classical orthogonal polynomial families as well as three finite orthogonal polynomial families, extracted from this equation, can be identified as special cases of this derived polynomial sequence. Some general properties of this sequence are also given.


Research Areas


Last updated on 2019-01-11 at 16:05

Share link